# SDR AALA202111019179

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 22,827 hours, 6,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED EMERGENCY LIGHT ASSEMBLY L2 DOOR PER A321 AMM 33-51-11-00. FOUND WIRE NOT CONNECTED, CONNECT THE WIRE. NEED OK TO INSTALL. INSTALLED EMERGENCY LIGHT ASSEMBLY L2 DOOR PER A321 AMM 33-51-00. OPERATION CHECKED CARRIED OUT FOUND GOOD PER A321 AMM 33-51-00-710.
